MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG EASYPUMP®; PUMP, INFUSION, ELASTOMERIC

B. BRAUN MELSUNGEN AG EASYPUMP®; PUMP, INFUSION, ELASTOMERIC
Catalog Number 4540016-02
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
The complainant reported that the easypump did not infuse while connected to the patient.After disconnection, the device was returned to the pharmacy, where it was found to have leaked chemotherapy under the hood.The facility indicated that the end of the line had a closed system, specifically, a chemoclave¿.Additional information revealed that the patient was familiar with the system, as this was their seventh treatment cycle.When the patient returned, the pump was full, all clamps were open, and the tubing had been taped to the patient as per standard practice.Reportedly, the device had been left under the chemo hood with the closed system cap in place.The patient did not receive the prescribed dose of flurouracil (5-fu).No patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) sample was submitted to the manufacturer for evaluation.Through visual examination, some white precipitation was observed at the filter and connector.The sample was placed on white paper and unclamped for better visualization of liquid flow.After ten minutes, no solution flow was observed.After removing the spiros closed male connector, the solution was able to flow out from the patient connector immediately without any abnormality.Based on the complaint description, the pump was connected to the patient.It is assumed that the sample was primed before use and not initially blocked.Blockage was only detected during application.Furthermore, after removing the spiros closed male connector, which is not part of easypump ii, solution can flow without any abnormality from the sample.Thus, it is unlikely that the blockage observed was due to manufacturing error.A review of the device history record (dhr) performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.Based on the investigation, no blockage was observed from the returned complaint sample.The complaint is considered not confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
EASYPUMP®
Common Device Name
PUMP, INFUSION, ELASTOMERIC
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen, hessen 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd
allentown, PA 18109
4847197287
MDR Report Key22174856
Report Number9610825-2025-00357
Device Sequence Number7818060
Product Code MEB
UDI-Device Identifier04046964448607
UDI-Public(01)04046964448607(11)240807(17)290801(10)24H07GE551
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K081905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4540016-02
Device Lot Number24H07GE551
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale